• Title of article

    Minimal length elements in some double cosets of Coxeter groups

  • Author/Authors

    Xuhua Zhong، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2007
  • Pages
    35
  • From page
    469
  • To page
    503
  • Keywords
    Character sheaf , Hecke algebra , Coxeter group , Minimal length element , Reductive group
  • Journal title
    Advances in Mathematics
  • Serial Year
    2007
  • Journal title
    Advances in Mathematics
  • Record number

    295288